I began a Insentress/Truvada regime 4 days ago and have had a host of physical and mental reactions. tongue and mouth sore spots with no visible sores, eye ball spot that was painful(for 1st 2 days only) and felt as if something was in my eye, overall body sensitivity to everything magnified 100x, leg weakness, itching in legs off and on,delusional state of mind, suicidal thoughts, agitation.
I used "drug interaction checker" in MEDSCAPE and a severe interaction came back for Nexium and the 2 other meds. My MD is checking on this unknown issue today.
Are you aware of a problem with this combination? At what point does a patient say enough is enough when starting a new med routine?? My counts are good but a genome test shows an older resistant virus (I'm 4 yrs +, Early detection and successful results of Epzicom/Kaletra regime but discontinued 2 months ago for a self determined break from meds,(HUGE MISTAKE!)
Can you give me any advise???
Patients rarely have developed some of the symptoms you described with raltegravir (doubtful cause by Truvada0. I would be surprised it the Nexium contributed. You should be able to do OK with your prior regimen in most cases as well as truvada + other boosted PIs (darunavir would be a good choice). If more extensive resistance would add etravirine to the darunavir based regimen (maraviroc another option if you have CCR5 virus). KH